MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-4013
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, the 56-year-old male had a left tka on (b)(6) 2013.The patient presented with inflammation / polyethylene wear without evidence of osteolysis on (b)(6) 2021 the action taken is other - arthroscopic synovial biopsy of right knee.This was a day case procedure, and upon review, was found to have been recorded as inpatient hospitalization.This is now considered an ae, not and sae and the outcome of this event is considered resolved on (b)(6) 2021.The case report form indicates that this event is possibly related to the device and definitely related to the procedure.This event is related to (b)(4) and was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
Concomitant device(s): 02-010-01-0340 - logic femoral ps cem right sz 4 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t 200-02-38 - three peg patella 38mm pending evaluation.
 
Additional Manufacturer Narrative
This case was found to be a duplicate of (b)(4) and all information was reported via 1038671-2023-00563.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The arthroscopic synovial biopsy and debridement reported may have been due to prosthesis wear of the tibial insert and inflammation.However, the reported event cannot be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be fully assessed as the devices were not available for evaluation and no images, radiographs, manufacturing lot information, or detailed clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19317015
Report Number1038671-2024-01252
Device Sequence Number18057249
Product Code JWH
UDI-Device Identifier10885862001900
UDI-Public10885862001900
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-35-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by ManufacturerNot provided
09/06/2024
11/14/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date08/29/2024
09/06/2024
01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight99 KG